MathSciNet Relay Station
MathSciNet bibliographic data
MR1308012 (95m:35005) 35A20 (35J60)
Guedda, Mohammed; Kirane, Mokhtar A note on singularities in semilinear problems. Trans. Amer. Math. Soc. 347 (1995), no. 9, 3595–3603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement